Pacific Journal of Mathematics

Simple Malcev algebras over fields of characteristic zero.

Arthur A. Sagle

Article information

Source
Pacific J. Math., Volume 12, Number 3 (1962), 1057-1078.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036320

Mathematical Reviews number (MathSciNet)
MR0150181

Zentralblatt MATH identifier
0136.02103

Subjects
Primary: 17.60

Citation

Sagle, Arthur A. Simple Malcev algebras over fields of characteristic zero. Pacific J. Math. 12 (1962), no. 3, 1057--1078. https://projecteuclid.org/euclid.pjm/1103036320


Export citation

References

  • [1] A. A. Albert, On simple alternative rings, Canadian J. Math., 4 (1952), 129-135.
  • [2] N. Jacobson, Lectures in abstract algebra, Vol. 2, D. Van Norstrand.
  • [3] A. Sagle, Malcev algebras, Trans. Amer. Math. Soc, 101 (1961), 426-458.